MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number 09043284190
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ft4 iv reagent's lot number that was also used was 724974 with an expiration date of 31-may-2024.The ft3 reagent's lot number and expiration date were not provided.The cobas e801 module serial number was (b)(6).The patient's sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 1 patient¿s sample tested with elecsys ft4 g4 (ft4 iv) assay and ft3 g3 (ft3 iii) assay on a cobas 8000 e801 immunoassay analyzer when compared to a competitor's (abbott) method.This medwatch will apply to the ft4 iv assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft3 iii assay.Refer to the attachment for all patient data.The physician questioned the initial results for ft4 iv and ft3 iii.
 
Additional Manufacturer Narrative
The medical device problem code was updated.The sample was provided for investigation.The customer's ft4 values above the reference range could be reproduced.A prewash effect could not be seen.The customer's ft3iii value slightly above the upper level of the normal reference range was generated.Interference analysis - streptavidin agent (sa) component interference analysis was carried out with sa toolbox (a-tg) on cobas e411 to check if an interfering factor against sa (streptavidin) could be present in this sample.A reagent without sa-interference blocking agent and a reagent with sa-interference blocking agent were used for comparative measurement.The results of both a-tg kits were comparable.No difference between the signal values could be seen.Interference - ft4 and ft3 with bpru interference analysis was carried out with ft4 and ft3 on cobas e411 to check if an interfering factor against sulforu-label could be present.R&d research kits with modified ru-label ("old" test generation) were used for comparative measurement.Within this interference analysis, no interfering factor against sulforu-label could be identified as no difference between concentration values using sales lots and using r&d research kits could be seen.An interfering factor against sa and ru-label could be excluded as no difference in signal and concentration values could be observed with the investigated assays.The investigation of the sample with several research toolboxes determined that no assay interfering factors for the ft4iv and ft3iii assays were detected.The investigation did not identify a product problem.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18129340
Report Number1823260-2023-03590
Device Sequence Number20728147
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K220456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number09043284190
Device Catalogue Number09043284190
Device Lot Number670634
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer12/07/2023
08/29/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/27/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale